RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1330–1339 (Mi de9503)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. I

S. A. Kashchenko

Yaroslavl State University

Full text: PDF file (1926 kB)

English version:
Differential Equations, 1995, 31:8, 1275–1285

Bibliographic databases:
UDC: 517.929
Received: 09.03.1993

Citation: S. A. Kashchenko, “Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. I”, Differ. Uravn., 31:8 (1995), 1330–1339; Differ. Equ., 31:8 (1995), 1275–1285

Citation in format AMSBIB
\Bibitem{Kas95}
\by S.~A.~Kashchenko
\paper Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. I
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1330--1339
\mathnet{http://mi.mathnet.ru/de9503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431396}
\zmath{https://zbmath.org/?q=an:0863.34076}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1275--1285


Linking options:
  • http://mi.mathnet.ru/eng/de9503
  • http://mi.mathnet.ru/eng/de/v31/i8/p1330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Kaschenko, A. S. Polstyanov, “Relaksatsionnye kolebaniya v prosteishikh modelyakh s zapazdyvaniem”, Model. i analiz inform. sistem, 15:2 (2008), 55–60  mathnet
    2. A. A. Kaschenko, “Dinamika sistemy iz dvukh prosteishikh avtogeneratorov s nelineinymi finitnymi obratnymi svyazyami”, Model. i analiz inform. sistem, 23:6 (2016), 841–849  mathnet  crossref  mathscinet  elib
    3. Sergey A. Kashchenko, “The Dynamics of Second-order Equations with Delayed Feedback and a Large Coefficient of Delayed Control”, Regul. Chaotic Dyn., 21:7-8 (2016), 811–820  mathnet  crossref
    4. A. A. Kaschenko, “Semeistvo negrubykh tsiklov v sisteme dvukh svyazannykh generatorov s zapazdyvaniem”, Model. i analiz inform. sistem, 24:5 (2017), 649–654  mathnet  crossref  elib
  • Number of views:
    This page:69
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019